# SDR IPXA2025032621567

- Difficulty date: March 2, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BRACE, R/H AIR CONDITION ACCESS PNL NO.192ER STA 1059.9 RBL 57.7.FOUND CHAFE DAMAGE THRU CHAFE PLATE 100% MATERIAL LOSS, REMOVED CHAFE PLATE AS REQUIRED IAW SRM 53-19-12 PARA 5.INSPECTED AND VERIFIED RECEIVING MATERIAL FOR LEFT LOWER HORIZ. STAB.INSTALLED LOWER STAB FARING CHAFE PLATE ON LEFT HAND SIDE USING SEALANT PS870C24 BATCH # 0004366606 AND FAY SEALED WITH 5-95 BATCH # 0004321408 AND FASTNERS EN6114V4 B# 0004112791
